# SDR DHL2002740001

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT W/W LIGHT NEEDS CLEANING.  EMERGENCY EXIT COCKPIT OVERHEAD LIGHT INOP.  CLEANED RIGHT W/W LIGHT IAW MM 12-40-00.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY IAW MM 33-50-01, OPS CHECK GOOD.
